Open Access
Translator Disclaimer
August, 1973 The Probability Limit Identification Function Exists Under the Continuum Hypothesis
Josef Stepan
Ann. Probab. 1(4): 712-715 (August, 1973). DOI: 10.1214/aop/1176996899

Abstract

The paper deals with the existence under the continuum hypothesis of the probability limit identification function, the definition of which has been presented by G. Simons in 1971.

Citation

Download Citation

Josef Stepan. "The Probability Limit Identification Function Exists Under the Continuum Hypothesis." Ann. Probab. 1 (4) 712 - 715, August, 1973. https://doi.org/10.1214/aop/1176996899

Information

Published: August, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0263.60013
MathSciNet: MR356196
Digital Object Identifier: 10.1214/aop/1176996899

Subjects:
Primary: 28A20
Secondary: 28A35 , 60F99

Keywords: Continuum hypothesis , convergence in probability , Probability limit identification function

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 4 • August, 1973
Back to Top